Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pimple on pubic area, painful, bleeding. Is it an infection?

Hi, I had this some sort of pimple on my mons pubis close to the line. I noticed it because when I would wipe, it would hurt a little. I took a shower the next day and I was cleaning my vagina until it felt really sore. I looked and noticed it was bleeding . I then realized it became a small crater. I could see the hole. There wasn t any puss. Only blood. Today, I noticed another bump and its starting to look like a sore pimple again. Idk what this is. Help!
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You are having folliculitis,Take a short course of antibiotic and antiinflammatory drugs, You wash the affected area with diluted savlon. Apply Mupirocine Oint. If there is a relapse,you repeat the drugs and take immunomodulator like Levamisole 50 mg at night for 3 months.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor